# SDR CALA0001881

- Difficulty date: December 11, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- Aircraft time: 52,294 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY SUB FLOOR AND ATTACHING STRUCTURE CORRODED AT FS 160-200, RBL 54. TORQUE BOX STRAP, SUB FLOOR ATTACH ANGLES, AND DOUBLER WERE REMOVED IAW SRM 51-30-5 AND 51-30-2. DOUBLERS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
